Boniva - YIKES!

Lois_MOJanuary 24, 2006

I took my first 150 Once a month Boniva on Fri morning. Awoke Sat a.m. at 1 a.m. with lower back pain. By noon my entire spine hurt and my left shoulder/bicep hurt. By afternoon my lower back over kidneys hurt. By 7 p.m. I was running 100.2 temp, which broke early Sunday morning. Felt better Sun afternoon. Called dr on Monday who thought this was not related to Boniva...duh....Side effects are bone and muscle pain and you are not to take if you do not have full kidney function (hence my kidney pain from good kidneys). Tues a.m. kidneys hurt before I got out of bed and until 10 a.m. This will be the last bone density drug I'll ever swallow!....

Thank you for reporting this comment. Undo
catherinet

I can't tell you how many times various doctors have said to me "No, that can't be the medicine", but I knew darned well it was. Do you happen to have fibromyalgia? I ask that, because so many of us with that affliction have really strange reactions to meds. I hope you're feeling better.

    Bookmark   January 25, 2006 at 9:59PM
Sign Up to comment
More Discussions
Anyone got relief for palpitations?
Hi everyone. I'm 52 and I've been going thru menopause...
grandmapoo
Breast Tenderness
Hi Everyone, ANyone out there having continual breast...
tomato44
Over active Libido..
I have heard of losing your sex drive during menapause,...
vicki_Indiana
Need to hear from woman past meno
Hello Everyone, I am 58 and had my lat period at 52...
garule
severe vaginal atrophy
I hope someone can give me some good advice. I have...
coco2008
© 2015 Houzz Inc. Houzz® The new way to design your home™